# SDR SWAA2024020940521

- Difficulty date: January 12, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Slat Track 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 3 ANGLE AUXILIARY TRACK INBOARD POSITION AT LT WING 2023-786298<[01] REPLACED ANGLE AUXILIARY SLAT TRACK 3 INBOARD POSITION AT LT IAW B737-700 SRM 51-40-02 .SEE INDIVIDUAL STEP SIGNOFF BELOW;[02] REPLACED ANGLE AUXILIARY SLAT TRACK 3 INBOARD POSITION AT LT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 .SEE INDIVIDUAL STEP SIGNOFF BELOW;[03] CORRECTED STEP 1 AND 2 REPLACED ANGLE AUXILIARY SLAT TRACK 3 INBOARD POSITION AT LT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 .SEE INDIVIDUAL STEP SIGNOFF BELOW;[04] CORRECTED STEP 1; 2 AND 3 REPLACED ANGLE AUXILIARY SLAT TRACK 3 INBOARD POSITION AT LT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND CMM 57-43-03.SEE INDIVIDUAL STEP SIGNOFF BELOW;[05] REPLACED ANGLE AUXILIARY SLAT TRACK 3 INBOARD POSITION AT LT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND CMM 57-43-03.SEE INDIVIDUAL STEP SIGNOFF BELOW RII CERTIFIED
